# SDR F3LA200500024

- Difficulty date: June 1, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 13,519 hours, 6,226 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Smoke
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLIGHT CREW REPORTED AVIONICS SMOKE INDICATION ON DEPARTURE.  AIRCRAFT RETURNED TO CUN AND LANDED WITHOUT INCIDENT.  PERFORMED OPERATIONAL CHECK OF EXTRACTION AND BLOWER FAN BY MCDU PER MM 21-26-00-710-001.  NO FAULTS DETECTED.
